Cross-connections of linear transformation semigroups

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)457-470
Number of pages14
JournalSemigroup Forum
Volume97
Issue number3
DOIs
Publication statusPublished - 1 Dec 2018

Keywords

  • Regular semigroup
  • Cross-connections
  • Normal category
  • Linear transformation semigroup
  • Dual
  • Variant

ASJC Scopus subject areas

  • Algebra and Number Theory

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{884a8484f65040cf8ae0a84dbb1bbc56,
title = "Cross-connections of linear transformation semigroups",
keywords = "Regular semigroup, Cross-connections, Normal category, Linear transformation semigroup, Dual, Variant",
author = "Muhammed, {P. A. A.}",
year = "2018",
month = "12",
day = "1",
doi = "10.1007/s00233-018-9942-5",
language = "English",
volume = "97",
pages = "457--470",
journal = "Semigroup Forum",
issn = "0037-1912",
publisher = "Springer Verlag",
number = "3",

}

Cross-connections of linear transformation semigroups. / Muhammed, P. A. A.

In: Semigroup Forum, Vol. 97, No. 3, 01.12.2018, p. 457-470.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Cross-connections of linear transformation semigroups

AU - Muhammed, P. A. A.

PY - 2018/12/1

Y1 - 2018/12/1

KW - Regular semigroup

KW - Cross-connections

KW - Normal category

KW - Linear transformation semigroup

KW - Dual

KW - Variant

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000452555300006

UR - http://www.scopus.com/inward/record.url?scp=85057724512&partnerID=8YFLogxK

U2 - 10.1007/s00233-018-9942-5

DO - 10.1007/s00233-018-9942-5

M3 - Article

VL - 97

SP - 457

EP - 470

JO - Semigroup Forum

JF - Semigroup Forum

SN - 0037-1912

IS - 3

ER -